It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-09-2012, 01:38 PM   #1
Junior Member
(male)
 
Join Date: Oct 2012
Location: South Africa
Posts: 48
anfieldkid HB User
Is this Omeprazole?

I been on Omeprazole for 4 weeks now.

Over the last 4 or 5 days Ive had this "heavy head" feeling and "sore head" feeling . I wouldnt really describe it was a headache but more of a heavy/sore feeling.

Can Omeprazole do that or is it something else that might be causing that?

 
Reply With Quote
Old 12-09-2012, 01:55 PM   #2
Senior Veteran
(female)
 
Join Date: May 2012
Location: London, UK
Posts: 513
kacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB User
Re: Is this Omeprazole?

The answer is Omeprazole could be causing it, or it could be something else! Omeprazole causes me bad headaches, like a sort of band squeezing around the head. I never used to get headaches. The headaches are worse when I alter my dose (up or down) ie a chemical change and are not too bad when I stay level. You should be used to the chemical after 4 weeks, but drugs affect people in different ways. Headaches are common with ppis.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!